# SDR UALA2012012400500

- Difficulty date: January 23, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 48,930 hours, 13,139 cycles
- Engine: Pwa PW4056
- System (JASC): 2720 · Rudder Control System
- Part: Screen
- Part number: 1745174
- Condition: Dirty
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CHRONIC RUDDER RATIO ISSUES.  REPLACING RUDDER RATIO SCREEN AND FILTER.
